# SDR HEEA085064

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2275Y
- Make and model: Bell 206B-3
- Aircraft serial: 3626
- Aircraft time: 13,260 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG206
- Part serial: CBC397577
- Condition: Malfunctioned
- Location: Main
- Part time: 14 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLTAGE DROPS DOWN TO 24 VOLTS AFTER AIRCRAFT SITS FOR ANY EXTENDED PERIOD OF TIME. TO BE SENT TO VENDOR FOR REPAIR.
